MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ BAG SPIKE WITH CLAVE¿ ADDITIVE PORT; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ BAG SPIKE WITH CLAVE¿ ADDITIVE PORT; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL3940
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and 01 jan 2025 has been used as a placeholder.Samples have been received, but the investigation is pending completion.Upon completion a supplemental mdr will be submitted.
 
Event or Problem Description
A complaint was received regarding a chemolock¿ bag spike with clave¿ additive port that experienced leakage during use.The report stated that they would like to report that they had another incident with chemotherapy leaking from the blue side port of the chemolock bag spike with clave.After 1.5 hours into a 4-hour infusion, mother of patient reported chemotherapy leaking from the blue side port.This caused a lot of concern with patient's family due to safety concern and hazard risk this posed.Nurse only documented event and did not take photos.Chemotherapy preparation discarded in accordance with institution chemo spill guidelines.There was no patient harm noted.
 
Additional Manufacturer Narrative
Received five new devices for evaluation.As received, no physical damage or other anomalies observed.No mating device was returned.All 5 new returned devices were leak tested, accessed the blue port 5x each while at pressure, and no leaks or stick downs were observed.Without the return of the failed device, unable to confirm the customer complaint of chemotherapy leaking from the blue side port.The lot history review was conducted, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
CHEMOLOCK¿ BAG SPIKE WITH CLAVE¿ ADDITIVE PORT
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21956638
Report Number9617594-2025-00885
Device Sequence Number7227100
Product Code ONB
UDI-Device Identifier00887709095298
UDI-Public(01)00887709095298(17)300201(10)14303452
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL3940
Device Lot Number14303452
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date05/04/2025
Supplement Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMO INFUSATE, MFR UNK.
Patient SexUnknown